Compactness Estimate for the $\bar\partial$-Neumann Problem on a $Q$-Pseudoconvex Domain in a Stein Manifold
Kragujevac Journal of Mathematics, Tome 47 (2023) no. 4, p. 627
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
We consider a smoothly bounded $q$-pseudoconvex domain $\Omega$ in an $n$-dimensional Stein manifold $X$ and suppose that the boundary $b\Omega$ of $\Omega$ satisfies $(q-P)$ property, which is the natural variant of the classical $P$ property. Then, one prove the compactness estimate for the $\bar\partial$-Neumann operator $N_{r,s}$ in the Sobolev $k$-space. Applications to the boundary global regularity for the $\bar\partial$-Neumann operator $N_{r,s}$ in the Sobolev $k$-space are given. Moreover, we prove the boundary global regularity of the $\overline{\partial}$-operator on $\Omega$.
Classification :
32F10 32W05
Keywords: Stein manifold, $q$-pseudoconvex domain, compactness estimate, $\bar\partial$-operator, $\bar\partial$-Neumann operator
Keywords: Stein manifold, $q$-pseudoconvex domain, compactness estimate, $\bar\partial$-operator, $\bar\partial$-Neumann operator
@article{KJM_2023_47_4_a10,
author = {Sayed Saber and Abdullah Alahmari},
title = {Compactness {Estimate} for the $\bar\partial${-Neumann} {Problem} on a $Q${-Pseudoconvex} {Domain} in a {Stein} {Manifold}},
journal = {Kragujevac Journal of Mathematics},
pages = {627 },
year = {2023},
volume = {47},
number = {4},
language = {en},
url = {http://geodesic.mathdoc.fr/item/KJM_2023_47_4_a10/}
}
TY - JOUR AU - Sayed Saber AU - Abdullah Alahmari TI - Compactness Estimate for the $\bar\partial$-Neumann Problem on a $Q$-Pseudoconvex Domain in a Stein Manifold JO - Kragujevac Journal of Mathematics PY - 2023 SP - 627 VL - 47 IS - 4 UR - http://geodesic.mathdoc.fr/item/KJM_2023_47_4_a10/ LA - en ID - KJM_2023_47_4_a10 ER -
%0 Journal Article %A Sayed Saber %A Abdullah Alahmari %T Compactness Estimate for the $\bar\partial$-Neumann Problem on a $Q$-Pseudoconvex Domain in a Stein Manifold %J Kragujevac Journal of Mathematics %D 2023 %P 627 %V 47 %N 4 %U http://geodesic.mathdoc.fr/item/KJM_2023_47_4_a10/ %G en %F KJM_2023_47_4_a10
Sayed Saber; Abdullah Alahmari. Compactness Estimate for the $\bar\partial$-Neumann Problem on a $Q$-Pseudoconvex Domain in a Stein Manifold. Kragujevac Journal of Mathematics, Tome 47 (2023) no. 4, p. 627 . http://geodesic.mathdoc.fr/item/KJM_2023_47_4_a10/